Anyone know what could cause nausea when wearing wearing hearing aid

hi I know someone who has just got there first hearing aid and they keep feeling nausea when they put it on does anyone know what the cause of this could be any help would be great

This person needs to see an ENT doctor. Hearing aids shouldn’t cause nausea; something else is probably going on.

they have a history of tinintus I don’t know if that could be anything to do with or not

Possibly due to pressure on one of the nerve bundles which happen to be under the skin of the ear canal e.g vagus nerve.

Might sound like a stupid question, but does the nausea occur if the aid is turned “off” and in the ear?

dr. amy

I’ve heard of disabling effects of high power infra-sound in less lethal weapons. It is possible, I suppose, that the individual could be feeling effects from previously unfelt vibrations on the eardrum. I’d point in that direction if the turned off aid eliminates the problem.

TerryB